# SDR IPXA2020092160471

- Difficulty date: August 22, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 45347422524000
- Condition: Damaged
- Location: Fr 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 BULK CARGO COMP PANEL WEB RT SIDE ABOVE FLOOR OF FR 669 HAS NUMEROUS DENTS.  REMOVED AND REPLACED, IAW SRM 51-40-21.
